Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Nashville, TN

January 13, 201310 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jan 13, 2013, 5:14 AM CST for 10 counties in Tennessee. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 13, 2013, 5:14 AM CST (11:14 UTC)
Expired
Jan 13, 2013, 11:00 AM CST
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Williamson County, TN

What was reported inside it

TimeReportWhereRemark
Jan 13, 10:40 AM CSTFLASH FLOODCenterville, TNHWY 100 IN CENTERVILLE REPORTED TO HAVE WATER OVER IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 326 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WGUS54 KOHX 131114
FFWOHX
TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.NEW.KOHX.FF.W.0001.130113T1114Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  LEWIS COUNTY IN MIDDLE TENNESSEE...
  MAURY COUNTY IN MIDDLE TENNESSEE...
  PERRY COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 AM CST

* AT 510 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. AMOUNTS OF ONE INCH TO ONE AND A HALF INCHES HAVE     
  ALREADY FALLEN...AND ADDITIONAL AMOUNTS AROUND AN INCH CAN BE      
  EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...ESPECIALLY ON SMALLER CREEKS AND STREAMS...AND IN URBAN    
  AREAS. SOME LOCATIONS AT RISK FOR FLASH FLOODING INCLUDE...        
  ASHLAND CITY...CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...      
  HOHENWALD...LINDEN...NASHVILLE...BELLE MEADE...BRENTWOOD...        
  BURNS...FAIRVIEW...FOREST HILLS...KINGSTON SPRINGS...MCEWEN...     
  MOUNT PLEASANT...OAK HILL...PEGRAM...SPRING HILL AND WHITE BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY.

&&

LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
      3590 8793 3632 8750 3632 8731 3631 8730
      3632 8729 3631 8669 3548 8690 3549 8798
      3553 8798 3560 8803 3566 8802

$$

05
2 follow-up statements
196 
WGUS74 KOHX 131342
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
742 AM CST SUN JAN 13 2013

TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.CON.KOHX.FF.W.0001.000000T0000Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-HICKMAN TN-
HOUSTON TN-HUMPHREYS TN-LEWIS TN-MAURY TN-
742 AM CST SUN JAN 13 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MAURY...LEWIS...
HUMPHREYS...SOUTHEASTERN HOUSTON...HICKMAN...WESTERN DAVIDSON...
SOUTHERN CHEATHAM...DICKSON...WESTERN WILLIAMSON AND PERRY COUNTIES
UNTIL 1100 AM CST...

AT 739 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS PRODUCING HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL 
AMOUNTS OF 1 TO 2 INCHES HAVE ALREADY FALLEN...AND AREA CREEKS AND 
STREAMS ARE ON THE RISE.

ADDITIONAL RAINFALL AND RUNOFF WILL CAUSE FLASH FLOODING TO OCCUR ON 
SMALL CREEKS AND STREAMS...AND IN URBAN AND POOR DRAINING AREAS. 
SOME LOCATIONS THAT MAY BE IMPACTED INCLUDE...ASHLAND CITY... 
CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...HOHENWALD...LINDEN... 
NASHVILLE...BELLE MEADE...BRENTWOOD...BURNS...FAIRVIEW...FOREST 
HILLS...KINGSTON SPRINGS...MCEWEN...MOUNT PLEASANT...OAK HILL... 
PEGRAM...SPRING HILL AND WHITE BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE 
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE 
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.

&&

LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
      3590 8793 3632 8750 3632 8731 3631 8730
      3632 8729 3631 8669 3548 8690 3549 8798
      3553 8798 3560 8803 3566 8802

$$

05
489 
WGUS74 KOHX 131518
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 AM CST SUN JAN 13 2013

TNC021-037-043-081-083-085-101-119-135-187-131700-
/O.CON.KOHX.FF.W.0001.000000T0000Z-130113T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-HICKMAN TN-
HOUSTON TN-HUMPHREYS TN-LEWIS TN-MAURY TN-
918 AM CST SUN JAN 13 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MAURY...LEWIS...
HUMPHREYS...SOUTHEASTERN HOUSTON...HICKMAN...WESTERN DAVIDSON...
SOUTHERN CHEATHAM...DICKSON...WESTERN WILLIAMSON AND PERRY COUNTIES
UNTIL 1100 AM CST...

AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL DEVELOPING ACROSS THE WARNED 
AREA....WITH SOME SPOTS LIKELY TO RECEIVE AS MUCH AS AN INCH AN 
HOUR...WHICH WILL LEAD TO RAPID RISES ON SMALL CREEKS AND 
STREAMS...AS WELL AS URBAN AND POORLY DRAINED...LOW LYING...AREAS. 

SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ASHLAND 
CITY...CENTERVILLE...COLUMBIA...DICKSON...FRANKLIN...HOHENWALD...LIND
EN...NASHVILLE...BELLE MEADE...BRENTWOOD...BURNS...FAIRVIEW...FOREST 
HILLS...KINGSTON SPRINGS...MCEWEN...MOUNT PLEASANT...OAK 
HILL...PEGRAM...SPRING HILL AND WHITE BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3574 8803 3576 8799 3583 8797 3586 8794
      3590 8793 3632 8750 3632 8731 3631 8730
      3632 8729 3631 8669 3548 8690 3549 8798
      3553 8798 3560 8803 3566 8802

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 3:50 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Jan 13, 3:50 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
350 AM CST SUN JAN 13 2013

.DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...TIMING MOVEMENT OF SHWRS WITH ISO/SCT TSTMS
TODAY...WINTERY MIX POTENTIAL TONIGHT AND MON NIGHT...TEMPS.

WILL BE ADJUSTING THRU PRESS TIME FOR FINAL MINOR TIMING ADJUSTMENTS THE
GRIDDED FORECAST AND ASSOCIATED SUITE OF FORECAST PRODUCTS...BUT EXPECT
SHWRS...WITH SCT TSTMS THRU THE MID MORNING HRS NW...TO EVENTUALLY TRANSITION
TO SHWRS WITH ISO TSTMS THRU THE AFTERNOON HRS. THE LOW...TO EVEN UPPER 60S...
AS OF 09Z ACROSS THE MID STATE...WILL BE THE WARMEST TEMPS FOR THE DAY...AS
TEMPS WILL FALL AS THE DAY PROGRESSES...WITH TEMPS THIS AFTERNOON FALLING
INTO THE LOW TO MID 40S ACROSS MUCH OF THE MID STATE...EXPECT PLATEAU WHERE
TEMPS WILL CONTINUE TO REMAIN IN THE 50S AND 60S...AS SFC FRONT SLOWLY PUSHES
EWD ACROSS MID STATE AND SHOULD BE POSITIONED JUST E OF PLATEAU BY 00Z MON.

EXPECT THE GREATEST BULK OF MOISTURE TO REMAIN ACROSS THE PLATEAU REGION...
WITH SOME POSSIBILITY OF A WINTERY MIX AFTER MIDNIGHT TONIGHT ACROSS CNTRL
PORTIONS OF THE MID STATE. NO ACCUMULATIONS OF ANY TYPE EXPECTED. BELIEVE
THAT NW PORTIONS OF THE MID STATE WILL ACTUALLY DRY OUT AFTER MIDNIGHT
TONIGHT. LOWS WILL BE IN THE MID 20S NW TO MID TO UPPER 30S PLATEAU.

AS SYSTEM TRIES TO MOVE EWD...IT WILL ENCOUNTER A STRONG SFC AND UPPER LEVEL
RIDGING DYNAMICS ACROSS THE SE ATLANTIC...AND WILL START TO REMAIN QUASI-
STATIONARY THRU AT LEAST TUE...WITH SOME MOISTURE ACTUALLY WORKING BACK ACROSS
NW PORTIONS OF THE MID STATE AS THE DAY ON MON PROGRESSES. AGAIN...A WINTERY
MIX EXPECT MON NIGHT INTO THE MID MORNING HRS ON TUE...BUT AGAIN NO
ACCUMULATIONS EXPECTED. HIGHS ON MON WILL BE IN THE MID 30S NW TO MID 40S
PLATEAU.

LOOK FOR THIS QUASI-STATIONARY PATTERN TO CONTINUE WITH THE MOISTURE ACROSS
THE MID STATE ON TUE ALSO...WITH A LITTLE BIT WARMER TEMPS...AS HIGHS ARE
EXPECTED IN THE 40S ACROSS THE ENTIRE MID STATE. EVENTUALLY RIDGING DYNAMICS
WILL PUSH MOISTURE FINALLY E OF THE MID STATE ON TUE NIGHT.

AS FOR WED THRU SAT...WILL CONTINUE CLOSE TO THE PREVIOUS AFTERNOON FORECAST
PACKAGE REASONING WITH DRY CONDTIONS AS RIDGING INFLUENCES SFC AND ALOFT
BUILD ACROSS THE MID STATE AND TEMPS WILL ALSO BE NEAR SEASONABLE NORMS.
&&

.HYDROLOGY...
AS SHWRS AND SCT TSTMS ARE STARTING TO MOVE INTO NW PORTIONS OF MID STATE...
HOURLY RAINFALL RATES OF BETWEEN ONE TO TWO INCHES HAVE BEEN REPORTED.
RAIN GAUGES ACROSS W TN ARE REPORTING BETWEEN ONE QUARTER TO THREE QUARTERS
OF AN INCH PRESENTLY...WITH AROUND ONE HALF OF AN INCH THE AVERAGE. WILL
THUS CONTINUE WITH THE FLASH FLOOD WATCH THRU LATE TONIGHT AS TOTAL
RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH SOME LOCATIONS EXPERIENCING
UP TO THREE INCHES...WILL BE POSSIBLE. WITH ALREADY SATURATED GROUND
CONDITIONS...THIS WILL AT LEAST LIKELY CAUSE SOME CREAK AND STREAMS TO
FLOOD ACROSS THE MID STATE.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  32  40  29 / 100  70  20  40
CLARKSVILLE    56  26  36  25 / 100  20  20  20
CROSSVILLE     62  37  44  35 / 100 100  70  70
COLUMBIA       62  33  41  30 / 100  70  40  40
LAWRENCEBURG   61  34  40  31 / 100 100  40  40
WAVERLY        60  27  37  26 / 100  20  20  20
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

31
Hazardous weather outlook, Jan 13, 5:00 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CST SUN JAN 13 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-141100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CST SUN JAN 13 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ALONG AN APPROACHING
COLD FRONT WILL BRING INTENSE RAINFALL RATES AT TIMES THROUGH LATE
TONIGHT. RAINFALL AMOUNTS WILL TOTAL ONE TO TWO INCHES...WITH LOCALLY
HIGHER AMOUNTS OF THREE INCHES POSSIBLE.

THIS MUCH RAINFALL WILL LEAD TO RAPID RISES ON SMALLER CREEKS AND STREAMS...
AS WELL AS PRODUCE ISOLATED FLASH FLOODING IN URBAN AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 8:50 AM CSTFlash Flood WarningOHXBenton, Cheatham, Davidson, Dickson, Houston, Humphreys and 3 more6 hr
Jan 13, 8:52 AM CSTSpecial Weather StatementOHXHumphreys38 min
Jan 13, 9:30 AM CSTSevere Thunderstorm WarningOHXPerry45 min
Jan 13, 9:51 AM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry24 min
Jan 13, 10:07 AM CSTSpecial Weather StatementOHXCheatham, Dickson, Robertson53 min
Jan 13, 10:14 AM CSTSevere Thunderstorm WarningOHXHickman31 min
Jan 13, 10:45 AM CSTSpecial Weather StatementOHXCheatham, Davidson, Hickman, Robertson, Williamson60 min
Jan 13, 10:50 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Perry and 1 more4 hr
Jan 13, 10:55 AM CSTFlash Flood WarningOHXDavidson, Robertson, Rutherford, Sumner, Williamson, Wilson4 hr
Jan 13, 11:26 AM CSTSpecial Weather StatementOHXDavidson, Sumner49 min
Jan 13, 12:23 PM CSTSpecial Weather StatementOHXMacon, Trousdale37 min
Jan 13, 12:55 PM CSTRiver Flood AdvisoryOHXCheatham36 hr
Jan 13, 1:16 PM CSTSpecial Weather StatementOHXDavidson, Williamson44 min
Jan 13, 1:40 PM CSTSpecial Weather StatementOHXDavidson, Macon, Sumner, Trousdale35 min
Jan 13, 1:49 PM CSTRiver Flood AdvisoryOHXDavidson36 hr
Jan 13, 1:58 PM CSTRiver Flood AdvisoryOHXPerry36 hr
Jan 13, 2:02 PM CSTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson28 min
Jan 13, 2:22 PM CSTSpecial Weather StatementOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jan 13, 3:01 PM CSTSpecial Weather StatementOHXBedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more44 min
Jan 13, 3:06 PM CSTTornado WarningOHXMaury24 min
Jan 13, 3:18 PM CSTRiver Flood AdvisoryOHXMontgomery48 hr
Jan 13, 3:21 PM CSTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson24 min
Jan 13, 3:38 PM CSTAreal Flood WarningOHXBenton, Cheatham, Davidson, Dickson, Hickman, Houston and 7 more6 hr
Jan 13, 3:42 PM CSTTornado WarningOHXRutherford, Wilson33 min
Jan 13, 3:43 PM CSTAreal Flood WarningOHXBenton, Cheatham, Davidson, Dickson, Houston, Montgomery and 3 more6 hr
Jan 13, 3:44 PM CSTSpecial Weather StatementOHXBedford, Cannon, Giles, Marshall, Rutherford, Wilson46 min
Jan 13, 4:01 PM CSTRiver Flood AdvisoryOHXDavidson36 hr
Jan 13, 4:07 PM CSTAreal Flood WarningOHXCannon, Clay, Jackson, Macon, Rutherford, Smith and 4 more3 hr
Jan 13, 4:39 PM CSTSpecial Weather StatementOHXCannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more51 min
Jan 13, 4:40 PM CSTSpecial Weather StatementOHXCannon, Clay, Coffee, DeKalb, Grundy, Jackson and 7 more50 min
Jan 13, 5:26 PM CSTTornado WarningOHXGrundy34 min
Jan 13, 5:27 PM CSTRiver Flood WarningOHXCheatham14 hr
Jan 13, 5:30 PM CSTSpecial Weather StatementOHXCumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more45 min
Jan 13, 5:38 PM CSTRiver Flood AdvisoryOHXHickman6 days
Jan 13, 5:51 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Grundy, Hickman, Overton, Putnam and 5 more177 days

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.